03-18-2004, 05:50 AM #1
Question on the night sweats from Tren
just a quck question on the night sweats from tren , I have been using it for 4wks with prop and test enth,
I started getting night sweats around wks 1, not every night, around wks 2-3, they sarted to get worse, I was just wondering if the nights sweats are an indication of the tren kicking in, or just a side, also does the nght sweats indicate that your body is burnign fat while you sleep, b/c is that the case bring them on...lol...
03-18-2004, 05:52 AM #2
YES.to all your questions...sides,kicked in,raised bp(fat burning)what is your dose..i was running 160mg/ed i couldnt sleep more then 2 hrs each nite...bad insomnia is another side,i had to drop it back to 100mg/ed,side have subsided to be comfortable now
03-18-2004, 05:57 AM #3
03-18-2004, 06:03 AM #4
03-18-2004, 06:04 AM #5
i was taking somas and perkasets to help me sleep....thats why i would get the 2hrs each nite.without them i wouldnt sleep at all
03-18-2004, 08:42 AM #6
DEVLDOG, bro that crap is going to catch up with you. Go and get a script for some sonata or ambien.
03-18-2004, 09:05 AM #7
03-18-2004, 09:24 AM #8Originally Posted by Mallet
Holy crap thats cool. I didnt know it raised body temp.... anyway does anyone else notice a change in body temp? Interesting...
03-18-2004, 11:04 AM #9
night sweats rock, just dont forget to have a extra towel next to the bed to put down in the middle of the night
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)